| Catalog Number |
MZ5302 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
It is reported, connections are very difficult to get off to the point it has caused providers to replace lines.